zbMATH — the first resource for mathematics

Constructions for projectively unique polytopes. (English) Zbl 0319.52010

52Bxx Polytopes and polyhedra
Full Text: DOI
[1] Grünbaum, B., Convex polytopes, (1967), Wiley New York · Zbl 0163.16603
[2] McMullen, P.; Shephard, G.C., Convex polytopes and the upper bound conjecture, () · Zbl 0217.46702
[3] Perles, M.A.; Shephard, G.C., Facets and non-facets of convex polytopes, Acta math., 119, 113-145, (1967) · Zbl 0161.19301
[4] Perles, M.A.; Shephard, G.C., A construction for projectively unique polytopes, Geometriae dedicata, 3, 357-363, (1974) · Zbl 0299.52004
[5] Sommerville, D.M.Y., An introduction to the geometry of n dimensions, (1958), Dover New York · Zbl 0086.35804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.